Year 2020, Volume , Issue 20, Pages 392 - 396 2020-12-31

Timelike Uzay Eğrisi boyunca q-çatı kullanılarak doğrultmanların gelişimiyle regle yüzeylerin yönlü gelişimleri
Directional Evolution of the Ruled Surfaces via the Evolution of Their Directrix Using q-frame along a Timelike Space Curve

Gül UGUR KAYMANLİ [1] , Cumali EKİCİ [2] , Mustafa DEDE [3]


Bu çalışmada, 3 boyutlu Minkowski uzayında q-çatılı timelike uzay eğrisi boyunca normal ve binormal vektörlerle elde edilen regle yüzeyler incelendi. Doğrultmanlar kullanılarak hem quasi normal hem de quasi binormal regle yüzeylerin yönlü gelişimleri çalışıldı. Daha sonra bu regle yüzeylerin açılabilirliği, uzatılamaz olduğu ve minimal olma özellikleri gibi bazı geometrik özellikler üzerine çalıştık.
In this study, the ruled surfaces obtained by normal and binormal vectors along a timelike space curve in 3 dimensional Minkowski space by using q-frame is investigated. Directional evolutions of both quasi normal and quasi binormal ruled surfaces are studied by using their directrices. Then, we work on some geometric properties such as inextensibilty, developability and minimality of these ruled surfaces.
  • Referans1 H. N. Abd-Ellah, Evolution of translation Surfaces in Euclidean 3 space Applied Mathematics and Information Science. 9(2), 661-668, 2015.
  • Referans2 K. Akutagawa and S. Nishikawa, The Gauss map and spacelike surfaces with prescribed mean curvature in Minkowski 3-space, Tohoku Math. J. 42(2): 67-82, 1990.
  • Referans3 R. Balakrishnan, R. Blumenfeld, (1997). Transformation of general curve evolution to a modified Belavin-Polyakov equation. J. Math. Phys., 38(11), 5878-5888.
  • Referans4 M. Carmo, Differential Geometry of Curves and Surfaces, Prentice-Hall, Saddle River, 1976.
  • Referans5 S. Coquillart, Computing offsets of B-spline curves, Computer-Aided Design, 19(6): 305-09, 1987.
  • Referans6 M. Dede, C. Ekici and A. Görgülü, Directional q-frame along a space curve, IJARCSSE. 5(12), 775-780, 2015.
  • Referans7 M. Dede, C. Ekici, H. Tozak, Directional tubular surfaces, International Journal of Algebra. 9(12), 527-535, 2015.
  • Referans8 M. Dede, G. Tarım and C. Ekici, Timelike directional Bertrand curves in Minkowski Space, 15th International Geometry Symposium, Amasya, Turkey 2017.
  • Referans9 A. Doliwa. and P. Santini, An elementary geometric characterisation of the integrable motions of a curve. Physics Letters A, 185, 373-384, 1994.
  • Referans10 C. Ekici, M. Dede, H. Tozak, Timelike directional tubular surfaces, Int. J. Mathematical Anal., 8(5), 1-11, 2017.
  • Referans11 N. Gürbüz, Inextensible flows of spacelike, timelike and null curves. Int. J. Contemp Math Sci. 2009, 4, 1599-1604.
  • Referans12 H. Hasimoto, A soliton on a vortex lament. J. Fluid Mech., 51(3), 477-485, 1959.
  • Referans13 R.A. Hussien and T. Youssef, Evolution of Special Ruled Surfaces via the Evolution of Their Directrices in Euclidean 3-Space Applied Mathematics and Information Science. 10(5), 1949-1956, 2016.
  • Referans14 G.U. Kaymanlı, C. Ekici and M. Dede, Directional canal surfaces in E3, Current Academic Studies in Natural Sciences and Mathematics Sciences, 63-80, 2018.
  • Referans15 T. Körpınar, V. Asil and S. Baş, On characterization inextensible flows of curves according to Bishop frame, Notas de Matematica, 7(1), 37-45, 2011.
  • Referans16 D.Y. Kwon, F. C. Park, Inextensible ows of curves and developable surfaces, Appl. Math. Lett., 18, 1156-1162, 2005.
  • Referans17 M. Lakshmanan, T. W. Ruijgrok, C. J. Thompson, On the dynamics of a continuum spin system, Phys. A, 84(3), 577-590, 1976.
  • Referans18 R. Lopez,. Differential geometry of curves and surfaces in Lorentz-Minkowski space. arXiv preprint arXiv:0810.3351, 2008.
  • Referans19 B. O`Neill, Semi-Riemannian geometry with applications to relativity. Academic Press, New York, 1983.
  • Referans20 M.A. Soliman, N.H. Abdel-All, R.A. Hussien and T. Youssef, Timel, Journal of Applied Mathematics and Physics. 6, 1748-1756, 2018.
  • Referans21 D. W. Yoon, Z.K. Yüzbaş and E.C. Aslan, Evolution of Spacelike Curves and Special Timelike Ruled Surfaces in the Minkowski Space, arXiv preprint arXiv:1908.00053v1, 2019.
  • Referans22 Z. K. Yüzbaşı, D. W. Yoon, Inextensible Flows of Curves on Lightlike Surfaces. Mathematics, 6(11), 224, 2018.
Primary Language en
Subjects Engineering
Journal Section Articles
Authors

Orcid: 0000-0003-4932-894X
Author: Gül UGUR KAYMANLİ (Primary Author)
Institution: CANKIRI KARATEKIN UNIVERSITY, FACULTY OF SCIENCE
Country: Turkey


Orcid: 0000-0002-3247-5727
Author: Cumali EKİCİ
Institution: ESKISEHIR OSMANGAZI UNIVERSITY
Country: Turkey


Orcid: 0000-0003-2652-637X
Author: Mustafa DEDE
Institution: KILIS 7 ARALIK UNIVERSITY
Country: Turkey


Dates

Publication Date : December 31, 2020

APA Ugur Kaymanli̇, G , Eki̇ci̇, C , Dede, M . (2020). Directional Evolution of the Ruled Surfaces via the Evolution of Their Directrix Using q-frame along a Timelike Space Curve . Avrupa Bilim ve Teknoloji Dergisi , (20) , 392-396 . DOI: 10.31590/ejosat.681674